# SDR AALA202001179005

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,627 hours, 23,868 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE ARMING LEVER COMING OFF. MAINTENANCE SECURED ARMING LEVEL AT DOOR 3R PER AMM 52-20-00.
